blurred vision /dry eyes at night -maxzide verapamil?
side effects from verapamil and maxzide :
first it was blurred vision - then twice now, iv had dry eyes happen at night.. wake up with left eye dryed like..
had to rush to wash it out and do eye drops to keep it wet or hydrated ?
has anyone had this happen while on one of these two medications - verapamil or maxzide ? please let me know ..
I have a or had a idiot Doctor who refuses to take me off the meds - and wont do a thing to help me with the vision
or dry eye problems.. been to 2other doctors about this problem.. they say its not the drugs? I say B/S ..
as iv never had this before taking the two drugs!
I will now take it on my own - and stop the medications cold turkey! simple as that , and go on a natural medication
as im 100% sure its the meds doing this to me ..
iv had enough already with the bull ... from these plan doctors ! lies and lies !!! and non careing ,
what are we paying for ? I pay alot of money per month to a Insurance company to get good safe health care
and im getting bent over here !
I need my eye sight ! well im really up a tree here !
I can't say for sure if the dry eyes are a side effect but there are treatments for it. There are OTC drops to help keep the eyes moist; there's something called Restasis (sp?) that the doctor gave to my Mom for her dry eyes. Hers were so bad the corneas were scratched up and her eyes were painful all the time. The Restasis wasn't comfortable to use at first because of the damage but now her eyes have healed and feel so much better. I do believe that's a prescription however.
She also had to have surgery awhile back on her tear ducts. Somehow they plug the inner ducts and that helps keep the moisture in the eye. Don't know how that works; seems contradictory to me but it did help for awhile. I'm developing some dry eye problems with my left eye only and I'm not on any meds. Not sure why it's happening. I just squint a lot and close my eye for a bit now and then. Blecchh.
It just seems way to odd - as iv never had such problems before ?
with dry eyes and blurred vision - untill on diovan , and now maxzide
and verapamil . I will try a few otc type eye dropps to see if it helps
meantime , its off the meds for now ! as to see if the vision clears up
and stopps the problem. im taking a new Natural medication for b.p
lowering seems to work ok now.. fingers crossed !
or should I say knock on wood .
If I find a new Doctor , will ask about trying Restasis for my eye problem
again thank you for your kind help .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.